# SDR 0104539922

- Difficulty date: July 24, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL a .25" crack was found in the fuselage skin at sta 1019, between longerons 14L and 15L. The crack emanated from one fastener hole common to the pylon upper attach angle and was removed using a 1" diameter cut out. Material .032 TI-6AI-4v. Repaired per EA 99-181338.
